Über eine Differentialungleichung mit Verzögerung

J. Blaż; K. Zima

Annales Polonici Mathematici (1964)

  • Volume: 14, Issue: 3, page 311-319
  • ISSN: 0066-2216

How to cite


J. Blaż, and K. Zima. "Über eine Differentialungleichung mit Verzögerung." Annales Polonici Mathematici 14.3 (1964): 311-319. <http://eudml.org/doc/267561>.

author = {J. Blaż, K. Zima},
journal = {Annales Polonici Mathematici},
keywords = {ordinary differential equations},
language = {ger},
number = {3},
pages = {311-319},
title = {Über eine Differentialungleichung mit Verzögerung},
url = {http://eudml.org/doc/267561},
volume = {14},
year = {1964},

AU - J. Blaż
AU - K. Zima
TI - Über eine Differentialungleichung mit Verzögerung
JO - Annales Polonici Mathematici
PY - 1964
VL - 14
IS - 3
SP - 311
EP - 319
LA - ger
KW - ordinary differential equations
UR - http://eudml.org/doc/267561
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.